# SDR COMA0660330

- Difficulty date: May 4, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7415
- Aircraft time: 15,499 hours, 13,107 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: B-Nut
- Condition: Leaking
- Location: Scav Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

FLIGHT 5065 - DURING CLIMBOUT OF CVG RECEIVED A LEFT ENGINE LOW OIL PRESSURE INDICATION AS AIRCRAFT ACCELERATED THROUGH 10,000 FT.  CREW DECLARED AN EMERGENCY, PERFORMED AN IFSD AND RETURNED TO THE FIELD.  FLIGHT LANDED WITHOUT INCIDENT.  TIGHTENED LEAKING B-NUT ON THE SCAVENGE PUMP LINE.
